|minor (!) issue
Nov 30, 2008
Hi Dr., I am currently on Atripla (started about a month ago) and I have noticed that my semen has become very watery and colorless. Is this a known side effect, or should I worry about it?
| Response from Dr. Henry
Change is the characteristics of semen quality as you report due to use of Atripla has not been noted as a frequently observed issue in the literature nor in patients in our clinic. There are scattered reports and patients anecdotal stories about change in semen after starting various regimens but no consistent theme has emerged. If any reader is aware of any report in the literature please post. Many factors contribute to semen characteristics (which often vary in the same individual over time already) so often hard to pin down to a particular drug. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Runny Nose An Ars Symptom?
- Odds Of Contracting HIV Blowjob From A Prostitute
- Herpes After Sharing Vibrators Worried I Have HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.